# SDR A6WA200940618

- Difficulty date: September 23, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Aircraft time: 17,275 hours, 15,754 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shim
- Condition: Corroded
- Location: Kick Plate
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR KICK PLATE SHIM IS CORRODED.  SERVICE DOOR KICK PLATE SHIM REPLACED IAW AMM 20-21-00-910-801.  (K)
